# SDR QXEA2016032000214

- Difficulty date: March 20, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 15,909 hours, 16,966 cycles
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, RT ABOUT 80 KTS, WE HEARD A BEEP, FOLLOWED BY THE T/O WARNING HORN A FEW SECONDS LATER.  ABORTED THE T/O AROUND 90 KTS USING REVERSE POWER AND MODERATE BRAKING.  THE T/O WARNING TEST WAS NORMAL DURING TAXI OUT AND AFTER RUNNING THE E & A CHECKLIST.  THE ACFT CONFIGURATION WAS CORRECT AND THERE WERE NO OTHER ASSOCIATED CAUTIONS OR WARNINGS.  OP'S CHECK OF TAKEOFF WARNING SYSTEM, R & R OF CONDITION QUADRANT, R & R NR 1 IOP.  OP'S TEST GOOD.  R & R NR 1 IOP, PERFORMED LLM RTS TEST IAW MAINTENANCE 6314101.  RETURNED TO SERVICE.
